Skip to Content

Join the 'Statin' group to help and get support from people like you.

Statin Questions

 Clear

We found 79 questions associated with the 'Statin' topic.

Can Lipitor cause Type II Diabetes?

Posted 26 Jul 2013 by geriatriclime 1 answer

Popular Statin Drug Lipitor causes Type II Diabetes in Women ◦digg ◦ ◦ 5775EmailShare Some women taking Lipitor (atorvastatin) for high cholesterol problems developed type II diabetes, an unexpected side effect of the medication. Lipitor Fails Users Who Trusted the Safety of the Drug Somet ...

If I have aches and pains from taking several different statins will all statins affect me?

Posted 2 Jul 2013 by dredscott 5 answers

I have now taken 4 different statins, simvastatin, pravastatin, lovastatin and atorvastatin. They all caused me muscle and joint soreness, my hands ache so bad and I seem to have lost some strength in them. When I stopped the statins there was great improvement! Will all statins do this for me or ...

All statins can cause severe muscle/joint pain. I stopped taking Lipitor because of this. Some?

Posted 6 Jul 2013 by zebarig 1 answer

... 'bright' Rheumatologist diagnosed me w/RA and said it was not the Lipitor. After the Methotrexate she gave me almost killed me I threw it and the Lipitor away, and a few months later all pain was gone! I have just started taking Livalo but was advised by a truely good Physician to ...

Atorvastatin - For years my providers knew of the many problems but offered no help but added on?

Posted 17 Dec 2016 by lyndapomeroy 0 answers

... more meds that added to the problems. Med statin suffer made to suffer even more with out any kind of help but problems were used against me for medical torture and micro chipped electronic torture to now because of them and they many problems and damages they have caused me and my whole family ...

Atorvastatin - I had open heart valve surgery and triple bypass Atorovastatin 80mg is prescribed but

Posted 28 Aug 2016 by mikel3 0 answers

I had perfect cholostrerol levels before surgery. Atorovastatin gives me severe diarrhea and gastrointestinal distress. Is Statin absolutely necessary if so what can I take rather than Atorovastatin? Thanks for your attention.

Any issues with mood swings and anger? Spouse has been on at least four different statins in the?

Posted 15 Aug 2016 by Hykinfool 1 answer

... last 6-7 years. Each time after 6 months to a year there are muscle and joint problems and moodiness Currently on pravastatin for the past two years and same side effects however moodiness has gone to anger

Can I take Moringa and Amlodipine Besylate at the same time?

Posted 10 Jun 2016 by HealthandMight 1 answer

My Dr. told me that my BP and Cholesterol were high. He prescribed Amlodipine Besylate 5mg and Statin. I did a research on the drugs and found some horrible reviews. I put the drugs somewhere and started a lifestyle change through dieting and going to the gym. After a week I did a BP check at a ...

Statin dosages: My health care provider says that body weight is not taken into account, only?

Posted 28 Jul 2016 by statincurious 0 answers

cholesterol level and risk factors. But doesn't body weight impact how any drug affects a person? I think that since I am a small person I should take less. Can anyone explain why this may be wrong in the case of statins? Also is it true that starting at a lower dose and raising it if desired ...

Side effects of statins?

Posted 16 Jul 2016 by maryjimmy 0 answers

Taking 80 mgs of atrovatatin for three years now cant breathe properly. All tests clear and sats 99% dr said weight rubbish lightly over weight bmi 27. Sore feet i will stop statins today. How long before i can breathe again

Counseling points for statins?

Posted 23 Jul 2016 by Esir6 0 answers

Salty bitter taste with Statin?

Posted 20 May 2016 by fetalsono 0 answers

I have been taking Livalo (pitivastatin) for several years. I have a persistent salty taste in my mouth. I had assumed it was due to another medication I was taking but now I am suspicious it is due to the Statin. Anyone else experienced this? Thanks

Have any of you experienced muscle pain since starting Praluent?

Posted 24 Feb 2016 by medq 9 answers

Wondering if those of you who have started Praluent did so because you experienced muscle pain on statins. If so, have you had any muscle pain that may be associated with Praluent?

Page 1 2 3 4 5 6 Next

Ask a Question

Search this Group